# SDR DALA2018010400102

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 57,630 hours, 22,463 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE ATTACH BRACKETS OF THE NR 4 GALLEY.   MAINTENANCE REPLACED THE BRACKETS IAW ER/A 562425-14, REV ORIGINAL, AND ETI-37-17-350,  REV ORIGINAL.
